News | News By Subject | News by Disease News By Date | Search News
Get Our FREE
Industry eNewsletter
email:    
   

Glaucoma Drug Can Cause Droopy Eyelids, Massachusetts Eye and Ear Study


5/22/2013 7:35:03 AM

Staying up-to-date has never been simpler. Sign up for the free GenePool newsletter today!

Prostaglandin analogues (PGAs), drugs which lower intraocular pressure, are often the first line of treatment for people with glaucoma, but their use is not without risks. PGAs have long been associated with blurred vision, dryness, changes in eye color and other side effects. Now a new study has found that these drugs also cause upper and lower eyelid drooping and other issues that can interfere with vision. The findings are described in PLOS ONE.

Hey, check out all the research scientist jobs. Post your resume today!

Read at ScienceDaily
Read at EurekAlert!


comments powered by Disqus
 
 
Glaucoma

ADD TO DEL.ICIO.US    ADD TO DIGG    ADD TO FURL    ADD TO STUMBLEUPON    ADD TO TECHNORATI FAVORITES